| Model Number |
EVOLUTR-29-US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Valvular Stenosis (2697); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/09/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that approximately 8 years and 9 months following the implant of a transcatheter valve, the valve failed due to stenosis.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 8 years and 9 months following the implant of a transcatheter valve, the valve failed due to stenosis.No patient complications were reported as a result of this event.Additional information was received that on the same day as the implant of the valve, minimal residual gradient and minimal/trace paravalvular leak (pvl) were noted.
Additional Manufacturer Narrative
Updated data: b3.D1.D4.E.H4.H6.Additional codes.Corrected data: d6a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.